Home > Research > Publications & Outputs > Likelihood-based inference in s-distributions


Text available via DOI:

View graph of relations

Likelihood-based inference in s-distributions

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>2015
<mark>Journal</mark>Communications in Statistics - Theory and Methods
Issue number1
Number of pages6
Pages (from-to)153-158
Publication StatusPublished
Early online date1/12/14
<mark>Original language</mark>English


In this paper, we propose new estimation techniques in connection with the system of S-distributions. Besides “exact” maximum likelihood (ML), we propose simulated ML and a characteristic function-based procedure. The “exact” and simulated likelihoods can be used to provide numerical, MCMC-based Bayesian inferences.